# SDR SWIA200616355

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 20,434 hours, 30,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW NR 9 EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REPAIRED A BROKEN WIRE.  OPERATIONAL CHECK GOOD.
